Canadian Mathematical Society
  location:  PublicationsjournalsCJM
Volume 67 Number 2 (Apr 2015)

Looking for a printed back issue?
  Global Holomorphic Functions in Several Noncommuting Variables
Agler, Jim; McCarthy, John E.
286   A Skolem-Mahler-Lech Theorem for Iterated Automorphisms of $K$-algebras
Bell, Jason P.; Lagarias, Jeffrey C.
315   Unitary Eigenvarieties at Isobaric Points
Bellaïche, Joël
330   Hyperspace Dynamics of Generic Maps of the Cantor Space
Bernardes, Nilson C. Jr.; Vermersch, Rômulo M.
350   Multimarginal Optimal Transport Maps for One-dimensional Repulsive Costs
Colombo, Maria; De Pascale, Luigi; Di Marino, Simone
369   A Free Product Formula for the Sofic Dimension
Graham, Robert; Pichot, Mikael
404   Rotation Algebras and the Exel Trace Formula
Hua, Jiajie; Lin, Huaxin
424   Mahler Measures as Linear Combinations of $L$-values of Multiple Modular Forms
Samart, Detchat
450   Motion in a Symmetric Potential on the Hyperbolic Plane
Santoprete, Manuele; Scheurle, Jürgen; Walcher, Sebastian

© Canadian Mathematical Society, 2018 :